# SDR DALA2023092607943

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 73,033 hours, 31,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 ESCAPE SLIDE ARMED CONDITION INDICATORS. CORRECTIVE ACTION: ADJUSTED DOOR TRIM/LINER, OPS CHKS OK. (2984145)
